# SDR QXEA200700500

- Difficulty date: April 1, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 13,400 hours, 9,625 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021102
- Part serial: 1116
- Condition: Failed
- Location: Apu Battery
- Part time: 12,494 hours, 9,134 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2575, ON TAXI RECEIVED A APU BATTERY CHARGER STATUS MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE APU BATTERY CHARGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
